For the temporary relief of minor aches and pains associated with, headache, muscular aches, backache, minor arthritis pain, common cold, toothache, menstrual cramps, and for the reduction of fever.
Adults and children 12 years of age and older- take 2 gelcaps every 4 to 6 hours as needed.
Do not take more than 8 gelcaps in 24 hours, or as directed by a doctor.
Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of TYLENOL® and could cause serious health problems.
If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do Not Use:
With any other product containing acetaminophen, for more than 10 days for pain unless directed by a doctor, or for more than 3 days for fever unless directed by a doctor.
Do not exceed recommended dose. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Do not use if carton is opened or red neck wrap or foil inner seal imprinted with "Safety Seal®" is broken.
Consult a physician:
If symptoms do not improve, new symptoms occur, pain or fever persists or gets worse, or redness or swelling is present.
Active ingredients (In Each Gelcap):
Acetaminophen 500 mg
Benzyl Alcohol, Butylparaben, Castor Oil, Cellulose, Corn Starch, D&C Yellow No. 10, Edetate Calcium Disodium, FD&C Blue No. 1, FD&C Blue No. 2, FD&C Red No. 40, Gelatin, Hydroxypropyl Methylcellulose, Magnesium Stearate, Methylparaben, Propylparaben, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide.
Store at room temperature; avoid high humidity and excessive heat 40¡ëC (104¡ëF).